# SDR 39LA2014082798

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N621AR
- Make and model: Casa C212DF
- Aircraft serial: 393
- Aircraft time: 13,681 hours, 16,370 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STATION 3950 LT SIDE OF FUSELAGE.  LOCALLY MANUFACTURED FILLER USING .032 X 2024-T3 & DOUBLER USING .040 X 2024-T3.  ALL WORK DONE FOLLOWING DWG 14019-2049 REV V1.  NO FURTHER ACTION REQUIRED AT THIS TIME.
